MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7585
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/20/2018
Type of Reportable Event Malfunction
Event or Problem Description
Reportable based on device analysis completed on (b)(6) 2018.It was reported that crossing difficulties were encountered.The target lesion was located in a coronary vessel.A 3.00mm x 15mm maverick balloon catheter was advanced but failed to cross the lesion.No patient complications were reported.However, returned device analysis revealed that the proximal end of the balloon to the tip was missing.Returned product consisted of a maverick 2 balloon catheter.The outer shaft, inner shaft, and balloon were visually and microscopically examined.Visual examination revealed the proximal end of the balloon to the tip missing.Approximately 3mm of the proximal balloon is left.The distal guide wire, distal balloon, marker band, and tip were not returned.Inspection of the remainder of the device presented no other damage or irregularities.There was no evidence of any damage or irregularities contributing to the reported crossing difficulty, which could not be confirmed because the clinical circumstances could not be replicated.

Brand Name
MAVERICK
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key7954576
Report Number2134265-2018-61843
Device Sequence Number1386804
Product Code LOX
UDI-Device Identifier08714729370109
UDI-Public08714729370109
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P860019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2019
Device Model Number7585
Device Catalogue Number7585
Device Lot Number0019584372
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/04/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2018
Initial Report FDA Received Date10/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1